# SDR P5CA9500775

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER UPPER TRAILING EDGE PANEL, JUST OUTBOARD OF ELEVATOR ACTUATOR DELAMINATED THREE PLACES.  REPAIRED PANEL IAW 51-40-06.
